# SDR AMTA200600685

- Difficulty date: November 27, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452022
- Part serial: 1418
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HF TRANSMISSION SIDETONE GARBLED AT ALL CREW STATIONS. REMOVED AND REPLACED RIGHT HF TRANSCIEVER IAW MM 23-11-00, OPS CHECKS OK.  (K)
